# SDR GTIA2020122135508

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 1,380 hours, 577 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FL390 HYD G RSVR LO LEVEL ECAM-FOUND HYD FLUID LEAKING FROM PRESS XDUCER.   PERFORMED TSM 27-93-34 R/R PACKING ON PRESSURE XDUCER, IAW AMM 29-32-12, LEAK CHECK GOOD.  PERFORMED ENGINE RUN, REF AMM 71-00-00, ALL PARAMETERS GOOD.  SERVICED GREEN HYD STS, IAW 12-12-29.  A/C OK'D FOR SERVICE.
